MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck in the lesion.The 25mm, 75% stenosed target lesion was located in the moderately tortuous and severely calcified distal right coronary artery.A 2.00mm rotalink plus was selected for use.During the procedure, the operational speed of the burr was set at 190,000rpm.The rotational speed for each ablation was at 160,000 to 170,000rpm for 10 seconds.At the course of the procedure, it was noted that the burr became stuck and penetrated in the distal part of the target lesion as the area was tight.Furthermore, the burr was difficult to remove.Consequently, a non bsc 6f guide catheter was inserted with a non bsc guidewire and ballooning was performed with a 3.0x12mm non bsc balloon in the proximal part of the area where the burr was stuck and then the burr was eventually released.No further patient complications were reported and the patient's status was good.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8354187
Report Number2134265-2019-01405
Device Sequence Number2371281
Product Code MCX
UDI-Device Identifier08714729316442
UDI-Public08714729316442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2020
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0022791947
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR